# SDR 2005UALA00490

- Difficulty date: May 27, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- System (JASC): 2565 · Escape Slide
- Part: Tape
- Part number: 60070102
- Condition: Separated
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31865110
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ONE (1) HOUR INTO AIR RETENTION TEST HINGE TAPE SEPARATED IN RAMP AREA.  ADHESIVE FAILURE, RESULTED IN TAPE SEPARATION DURING THE PRESSURIZATION OF THE ASSEMBLY. UNIT WAS SENT TO OEM FOR REPAIR/DISPOSITION.
